Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 43, NWS Cleveland, OH

June 1, 2022Hancock County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 6:55 PM EDT for Hancock County, Wood County, Ohio. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2022, 6:55 PM EDT (22:55 UTC)
Expired
Jun 1, 2022, 7:45 PM EDT
In force
50 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 159 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 7:00 PM EDTTSTM WND DMGShawtown, OHHANCOCK COUNTY EMERGENCY MANAGER REPORTS SEVERAL LARGE TREES DOWN AND ROOFS AND SIDING BLOWN OFF SEVERAL TRAILERS AND BARNS IN SHAWTOWN AND EXTENDING OVER TO MCCOMB. TIME ESTIMATED VIA RADAR.
Jun 1, 7:12 PM EDTTSTM WND DMGMccomb, OHTRAINED SPOTTER REPORTED SEVERAL TREES DOWNED IN MCCOMB.
Jun 1, 7:12 PM EDTHAIL 1Mccomb, OHTRAINED SPOTTER REPORTED QUARTER SIZED HAIL IN MCCOMB.
Jun 1, 7:15 PM EDTTSTM WND DMG3 N Findlay, OHSEVERAL UTILITY POLES DOWN. TIME ESTIMATED FROM RADAR.
Jun 1, 7:23 PM EDTTSTM WND DMG3 N Findlay, OHTREE SNAPPED APPROX 10 FEET UP FROM THE BASE IN THE AREA OF TOWNSHIP ROAD 99 AND COUNTY ROAD 212 IN FINDLAY. TIME ESTIMATED VIA RADAR.
Jun 1, 7:28 PM EDTTSTM WND DMG4 Ne Findlay, OHTREES DOWN AND BLOCKING ROAD AT COUNTY ROAD 236 AND COUNTY ROAD 212 NORTHEAST OF FINDLAY. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

323 
WUUS51 KCLE 012255
SVRCLE
OHC063-173-012345-
/O.NEW.KCLE.SV.W.0043.220601T2255Z-220601T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
655 PM EDT Wed Jun 1 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southwestern Wood County in northwestern Ohio...
  Northwestern Hancock County in northwestern Ohio...

* Until 745 PM EDT.

* At 654 PM EDT, a severe thunderstorm was located near Leipsic, or 8
  miles north of Ottawa, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Findlay, North Baltimore, McComb, Van Buren, Bloomdale, Cygnet,
  Portage, Jerry City, Hoytville, Benton Ridge, Custar, Milton Center
  and Bairdstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4130 8388 4137 8354 4096 8353 4100 8388
TIME...MOT...LOC 2254Z 276DEG 34KT 4114 8402 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
2 follow-up statements
750 
WWUS51 KCLE 012314
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
714 PM EDT Wed Jun 1 2022

OHC063-173-012345-
/O.CON.KCLE.SV.W.0043.000000T0000Z-220601T2345Z/
Wood OH-Hancock OH-
714 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHWESTERN WOOD AND NORTHWESTERN HANCOCK COUNTIES...

At 714 PM EDT, a severe thunderstorm was located over McComb, or 8
miles northwest of Findlay, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         damage to trees and power lines.

Locations impacted include...
Findlay, North Baltimore, McComb, Van Buren, Bloomdale, Hoytville,
Benton Ridge and Bairdstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4100 8387 4121 8387 4122 8354 4096 8353
TIME...MOT...LOC 2314Z 282DEG 34KT 4110 8378 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
274 
WWUS51 KCLE 012341
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
741 PM EDT Wed Jun 1 2022

OHC063-173-012350-
/O.EXP.KCLE.SV.W.0043.000000T0000Z-220601T2345Z/
Wood OH-Hancock OH-
741 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WOOD AND
NORTHWESTERN HANCOCK COUNTIES WILL EXPIRE AT 745 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Hancock and southern Wood Counties until 8:30 PM. 

LAT...LON 4100 8387 4121 8387 4122 8354 4096 8353
TIME...MOT...LOC 2340Z 276DEG 34KT 4107 8347 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:26 PM EDT, 29 minutes earlier.

Area forecast discussion, Jun 1, 6:26 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
626 PM EDT Wed Jun 1 2022

.SYNOPSIS...
A cold front will push through the region this evening. High
pressure builds in Thursday afternoon through Saturday before a
warm front lifts across the region Sunday.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
6:30 PM: Line of strong to severe thunderstorms pushing across
our southeastern counties...have been getting scattered
damaging wind, a bit of hail, and brief torrential downpours
with the heftier storms. Conditions support a continued threat
for scattered severe weather, primarily from damaging winds,
with this line over the next 1-2 hours before it exits to our
southeast. Have begun clearing the watch behind this line and
will continue to do so as it continues to the east.

Cold front itself is back from Sandusky down towards Findlay,
though the line of convection ahead of it is making it hard to
find in wind fields. Atmosphere is fairly worked over where
storms have moved through, but scattered showers/thunder are
trying to re-develop across northwest OH along the front. No
severe threat with these, and should decrease in coverage and
intensity through the evening as they move into the worked-over
airmass after sunset...but, have some chance POPs continuing
through most of the evening for this activity.

Previous Discussion:

The main weather story this afternoon into this evening will be
the threat for scattered strong to severe thunderstorms. The
thermodynamics are coming together for a rather active and
storm later afternoon for most of northern Ohio into northwest
Pennsylvania. Mixed layer CAPE values are approaching 1500 to
2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG.
Effective Bulk shear values are not overly impressive but just
enough around 30 to 35 knots. There is some warm air aloft
resulting in our mid level lapse rates to be around 6C.
Precipitable water values are a modest 1.3 to 1.5 inch. A weak
cold front will push through the area now through the mid
evening hours.

With these atmospheric ingredients, we are
expecting multi-cell type convection. There may be the
potential for a couple mini bowing clusters of storms as well.
The main severe hazards will be damaging wind gusts up to 65
mph followed by marginally severe hail up to the size of
quarters. There will be a locally heavy rainfall threat given
the high moisture content in the lower atmosphere. The timing
for severe convection will be now through about 00z before most
of the storms move east out of our area.

The cold front will slowly move through later this evening with
a few lingering showers possible. A weak low will track along
the front across Ohio late tonight into early Thursday morning.
This weak low may bring a few additional scattered rain showers
through early Thursday morning before high pressure builds into
the region by late Thursday afternoon and Thursday night. Clouds
will slowly clear from northwest to southeast on Thursday
afternoon. High temps will be almost 20 degrees cooler on
Thursday in the middle to upper 60s. Clear skies and drier air
moves in Thursday night with very pleasant weather and
temperatures into the upper 40s to lower 50s.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Fair weather is likely during the whole period as troughing aloft
exits northeastward and is followed by westerly flow aloft, and
stabilizing high pressure ridging at/near the surface builds from
the northern Great Plains. A surface trough associated with a weak
cold front should sweep southeast across our CWA on Friday, but dry
low-levels and weak low-level convergence/ascent along the front
should prevent precip development. Daytime highs mainly in the 70's
on Friday should be followed by highs in the mid 60's to mid 70's on
Saturday. Overnight lows should range from the mid 40's to mid 50's
Friday and Saturday nights.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Westerly flow aloft and embedded shortwave disturbances should
affect our CWA this whole period. At the surface, high pressure
exits eastward on Sunday and is followed by a northeastward warm
front passage on Monday. A southeastward cold front passage may
occur by late Monday. This frontal zone may then waver in vicinity
of our region Tuesday through Wednesday as multiple and weak low
pressure centers potentially ripple generally northeastward along
the front. This pattern should result in periods of showers and
thunderstorms, but uncertainty remains regarding the timing of each
shortwave disturbance and associated greater potential for
showers/storms. Highs should mainly reach the 70's, but our I-75
corridor counties may have highs reach the lower 80's on Sunday and
Monday. Lows should reach the mid 50's to lower 60's each night.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
The main concerns for aviation will be the potential for
scattered strong to severe convection this afternoon into the
early evening hours for all of northern Ohio and northwest
Pennsylvania. We expect VFR conditions through the evening hours
outside of any heavier convection. There will be brief drops in
visibilities and ceilings with the convection as well into the
evening hours. The strongest convection will be capable of large
hail and severe downburst wind gusts.

A cold front will move through the area this evening after 00z
which will shift southwest winds 5-10 knots today to
northwest/north winds 5-10 knots overnight into Thursday
morning. Ceilings will drop to MVFR and some locations lower
end MVFR. Some guidance shows the potential for IFR at a few
locations but we did not have that in the TAF for this update.
We will watch trends and see if those ceilings need to be
updated in the TAF. MVFR ceilings expected to last through
Thursday morning. There could be some scattered light rain
showers possible around early Thursday morning.

Outlook...Non-VFR likely Thursday morning into the afternoon
with rain showers.

&&

.MARINE...
Winds of about 15 knots or less are expected through this Monday.
Waves should trend 3 feet or less. At this point, no Small Craft
Advisories are anticipated. A cold front will continue to sweep
southeastward across Lake Erie through this evening and will be
followed by high pressure building from the northern Great Plains
through Thursday. Southwesterly winds veer to mainly northwesterly
to northerly behind the front. Variable wind direction is then
expected Friday through Sunday as the high pressure ridge builds
further over the lake. On Monday, high pressure exits eastward and a
warm front sweeps northeastward in the morning, allowing winds to
veer from southeasterly to southwesterly. These southwesterly winds
may then veer to northwesterly and then to northeasterly later on
Monday as a southeastward cold front passage is followed by high
pressure building from the Canadian Prairies.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin/Sullivan
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...Griffin
MARINE...Jaszka
Hazardous weather outlook, Jun 1, 6:19 PM EDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
619 PM EDT Wed Jun 1 2022

LEZ142>146-162>166-OHZ003-006>011-017>020-027>030-036-037-022230-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-
Hancock-Seneca-Huron-Medina-Wyandot-Crawford-Richland-Ashland-Marion-
Morrow-
619 PM EDT Wed Jun 1 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ147>149-167>169-OHZ012>014-021>023-031>033-038-047-089-PAZ001>003-
022230-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-
Wayne-Stark-Mahoning-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-Crawford-
619 PM EDT Wed Jun 1 2022

...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 1, 6:05 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     1 ESE HUDSON            41.24N 81.42W
06/01/2022                   SUMMIT             OH   911 CALL CENTER

            TREE AND POWER LINES DOWN.

&&
Special weather statement, Jun 1, 6:10 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
610 PM EDT Wed Jun 1 2022

OHZ047-012300-
Knox OH-
610 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of southern Knox County
through 700 PM EDT...

At 610 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Centerburg, or 10 miles southwest of Mount Vernon,
moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Vernon, Gambier, Utica, Centerburg, Martinsburg and
Bladensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Ohio.

&&

LAT...LON 4024 8248 4027 8248 4027 8268 4032 8269
      4043 8219 4027 8219 4024 8220
TIME...MOT...LOC 2210Z 258DEG 32KT 4025 8258

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kahn
Local storm report, Jun 1, 6:35 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
635 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     4 WSW CHAMPION HEIGHTS  41.28N 80.93W
06/01/2022                   TRUMBULL           OH   TRAINED SPOTTER

            6 INCH DIAMETER LIMB DOWN.

&&
Local storm report, Jun 1, 6:36 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
636 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     1 S SHEFFIELD           41.44N 82.10W
06/01/2022                   LORAIN             OH   PUBLIC

            SOCIAL MEDIA REPORT OF TREE INTO POWER LINES
            AND A CAR ON EAST RIVER RD IN SHEFFIELD
            VILLAGE. TIME ESTIMATED VIA RADAR.

&&

SEFCOVIC
Local storm report, Jun 1, 6:48 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
648 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     2 ESE EAST CANTON       40.77N 81.25W
06/01/2022                   STARK              OH   911 CALL CENTER

            TREE DOWN.

&&
Local storm report, Jun 1, 6:49 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
649 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND GST     4 WSW MEADVILLE         41.63N 80.22W
06/01/2022  M59 MPH          CRAWFORD           PA   ASOS

            ASOS STATION KGKJ MEADVILLE.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:13 PM EDTSpecial Weather StatementCLEWayne32 min
Jun 1, 2:02 PM EDTSpecial Weather StatementCLEStark43 min
Jun 1, 2:50 PM EDTSpecial Weather StatementCLEStark40 min
Jun 1, 2:53 PM EDTSpecial Weather StatementCLEOttawa, Sandusky52 min
Jun 1, 3:09 PM EDTSpecial Weather StatementCLESandusky51 min
Jun 1, 3:15 PM EDTSpecial Weather StatementCLEStark30 min
Jun 1, 3:17 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca, Wood43 min
Jun 1, 3:44 PM EDTSpecial Weather StatementCLEErie46 min
Jun 1, 3:44 PM EDTSpecial Weather StatementCLEStark31 min
Jun 1, 3:47 PM EDTSpecial Weather StatementCLEWyandot58 min
Jun 1, 3:55 PM EDTSpecial Marine WarningCLE70 min
Jun 1, 4:00 PM EDTSpecial Weather StatementCLEHuron, Seneca45 min
Jun 1, 4:03 PM EDTSpecial Weather StatementCLEAshtabula27 min
Jun 1, 4:08 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Seneca, Wyandot67 min
Jun 1, 4:17 PM EDTSevere Thunderstorm WarningCLEErie, Lorain45 min
Jun 1, 4:19 PM EDTSpecial Weather StatementCLEMarion, Morrow41 min
Jun 1, 4:36 PM EDTAreal Flood AdvisoryCLEErie, Sandusky3 hr
Jun 1, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Lorain, Medina38 min
Jun 1, 4:46 PM EDTSpecial Weather StatementCLEHuron59 min
Jun 1, 4:50 PM EDTSpecial Weather StatementCLEGeauga55 min
Jun 1, 5:00 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain3 hr
Jun 1, 5:10 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull50 min
Jun 1, 5:18 PM EDTSpecial Weather StatementCLEGeauga, Portage42 min
Jun 1, 5:22 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain, Medina2 hr
Jun 1, 5:22 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Medina, Portage, Summit38 min
Jun 1, 5:30 PM EDTSpecial Weather StatementCLEWayne45 min
Jun 1, 5:33 PM EDTAreal Flood AdvisoryCLECuyahoga, Medina, Summit3 hr
Jun 1, 5:50 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne55 min
Jun 1, 5:54 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Portage, Trumbull81 min
Jun 1, 6:03 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull72 min
Jun 1, 6:10 PM EDTSpecial Weather StatementCLEKnox50 min
Jun 1, 6:17 PM EDTAreal Flood AdvisoryCLEGeauga, Portage, Trumbull3 hr
Jun 1, 6:19 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne41 min
Jun 1, 6:24 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark51 min
Jun 1, 7:28 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Hancock, Seneca, Wood, Wyandot62 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.